# SDR AALA202212277251

- Difficulty date: December 19, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5710U1
- Condition: Corroded
- Location: Bs 993 Lbl33-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AT AFT WET AREA FLOOR STRUCTURE TOP SUPPORT ANGLE STA 993 LEFT BUTT LINE 33-45. REMOVED AND REPLACED SUPPORT ANGLE.
